# SDR UALA2011091204926

- Difficulty date: September 12, 2011
- Submitted: October 7, 2011
- Operation: Air carrier
- Aircraft: N569UA
- Make and model: Boeing 757222
- Aircraft serial: 26677
- Aircraft time: 62,178 hours, 23,091 cycles
- Engine: Pwa PW2037
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Sequence Valve
- Part number: 60B002201
- Part serial: 358
- Condition: Faulty
- Location: Nlg
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UNSAFE NOSE GEAR ON FINAL.  REPLACED GEAR SEQUENCE VALVE UNDER SEQUENCE 1782008 AND RPL FLOW CONTROL VALVE UNDER SEQUENCE 1782006.  PERFORMED RETRACTION, NO ADDITIONAL FAULTS NOTED.
